# SDR UPS96820125

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF LOWER FLANGE OF BELT FRAME HAS CORROSION OUT OF LIMITS AT STA 1340 LONGERON 36.  REPAIRED FRAME PER SRM 53-2-0 FIG 2.
